| Model Number |
866462 |
| Medical Device Problem Code |
Failure to Sense (1559)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(6).
Event or Problem Description
The customer reported a neonatal disposable blood oxygen probe measurement error after one hour of measurement; the probe can't measure oximetry (spo2) after one hour.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.On 22dec2022, the philips distributor investigating the case found the spo2 was lost in isolation, and there were no error messages or alarms from other parameters that alerted the clinical staff to the problem.The distributor confirmed the spo2 sensor was faulty and replaced the spo2 sensor.The issue was resolved.The distributor advised the customer to order a replacement sensor.
Event or Problem Description
The customer reported a neonatal disposable blood oxygen probe measurement error after one hour of measurement; the probe can't measure oximetry (spo2) after one hour.The device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.On 22dec2022, the philips distributor investigating the case found the spo2 was lost in isolation, and there were no error messages or alarms from other parameters that alerted the clinical staff to the problem.The distributor confirmed the spo2 sensor was faulty and replaced the spo2 sensor.The issue was resolved.The distributor advised the customer to order a replacement sensor.Additional information was received on 10feb2023 indicating that there was a inoperative error message which had alerted the user to this issue.This is no longer consider a reportable event.